# SDR SWAA2019070834639

- Difficulty date: June 27, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 74,366 hours, 45,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD AREA HAS LARGE AREA OF CORROSION.  R&R WEB AT FWD CARGO DOOR CUT OUT AS PER SRM & DWG.
